# SDR SWAA990432

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65C31843
- Condition: Disengaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY ESCAPE SLIDE FELL OUT WHILE TRYING TO CLOSE DOOR FOR DEPARTURE.  RESTOWED SLIDE ASSY PER MM.
